I had been going to this Dr. Practice in NYC called 14th Street medical. They have a dozen or so doctors and specialists (neurologist, endocrinologist, etc…) . They prescribed Trazodone for sleep and it was making my heart race. I couldnt get in touch with a Dr. so I had to make an appt to go back in. Then they prescribed Rozerem (which didnt do anything) and that was not covered by my insurance and costs $20 per pill…which I bought 9 pills out of pocket to try. Then I called them to get something different because insurance wouldn’t cover the Rozerem and I had to make another appointment. Then get prescribed Seroquel. Took half of a 50mg pill and it was the scariest experience. I was dizzy in bed, heart palpitations… when I finally fell asleep I felt like my soul left my body. (I know how crazy that sounds but I cant describe it any other way). Then I had the craziest nightmares ever. Slept for probably 2 hours. So I contacted the prescribing doctor my concerns and suggested gabapentin which was discussed during the visit. I get an email from a totally different doctor telling me to go see a psychiatrist and follow their advice. Essentially breaking off the relationship.
So I’m left with horrible insomnia and I cant take many of the main drugs people take for help. I feel like I’m coming to the end of the road. I have ordered zolpidem, lunesta, baclofen and gabapentin online but who knows how long that will take to show up from China. And its probably not even real. Even my Psychiatrist is questioning me when I tell her all of this probably because I sound like a drug addict. Oh and my sleep doctor refuses to change my prescription of Remeron and is saying I should do CBT-i which I know won’t do anything. The only things that get me some sleep are Phenibut and LIftmode Sleep caps… and alcohol. I feel like shit today and have never thought so much about suicide. My new plan is to up my dose of Remeron back to 15mg (which I was trying to wean off to use Trazodone instead) and cycle Ambien and Klonopin as needed. I’m miserable and at a total loss as to how much more of this I can take.